It's 12 Days After my Rhinoplasty and Two Days Ago I Developed Severe Nausea Which has caused severe vomiting in the last 2 days. I can feel the blood rushing and pressure build up in my nose as soon as I 'have to go'. I'm scared yhis may distort the final outcome of the rhinoplasty. Is this possible?
Will Severe Vomiting 2 Weeks Post-Op Damage Results?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 5
Severe vomiting post rhinoplasty surgery
Only if fluid build up has occurred
Thank you for the question. Vomiting increases the blood pressure in the nose so the concern is that fluid buildup would occur. This is fairly hard thing to do at 2 weeks and should be noticeable to you. The best thing to do is to have your plastic surgeon evaluate you and make sure, but if you do not see any change in the appearance or function of your nose then it is likely fine.
All the best,
Dr. Remus Repta
Vomiting after Rhinoplasty
Plastic Surgeons have worked hard with Anesthesiologists to try and decrease the incidence of post operative nausea and vomiting. Most people would rather be in pain than be nauseous. The nausea probably did not hurt your nose. The vomiting, with increased blood flow and pressure, might. Best to call you doctor, right away, so that together you can figure out what might be causing the nausea and then treat it. Also, important to make sure you stay hydrated and your electrolytes are in balance. He may also want to see you to make sure noting bad had happened to your nose.
You might also like...
Severe nausea in and of itself probably would not do specific harm to the rhinoplasty . It could cause bleeding. I would call your doctor immediately and see him for the nausea to figure out the etiology and to make sure that your symptoms improve.
Vomiting after rhinoplasty
Any severe vomiting should be evaluated by your physician - you also may need to consider dehydration, depending on how much you are vomiting and able to keep down. Pain medications can cause nasea on an empty stomach, but this sounds like something you need to call your surgeon about right away.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.